# SDR QXEA2022050600181

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 21,376 hours, 23,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F\A  ADVISES THE FWD EMERGENCY SWITCH LIGHT HAS INOP BULBS . REMOVED FROM SERVICE. RELAMPED FWD F\A EMER SWITCH LIGHT, NO FURTHER DEFECT NOTED. RETURNED TO SERVICE.
